# SDR FDEA202009212357

- Difficulty date: September 21, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 3,435 hours, 1,543 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CENTER SUPPORT STRUCTURE FITTING (BATH TUB) INBOARD SIDE IS CRACKED.  ACCOMPLISHED BATH TUB FITTING REPAIR, IAW B767 SRM 54-52-71-2R.
